MAUDE Adverse Event Report: HOYA CORPORATION PENTAX TOKYO OFFICE PENTAX; VIDEO PROCESSOR (INTERNATIONAL)

HOYA CORPORATION PENTAX TOKYO OFFICE PENTAX; VIDEO PROCESSOR (INTERNATIONAL)
Model Number EPK-3000
Medical Device Problem Codes Ambient Noise Problem (2877); Optical Problem (3001)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/10/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This device is classified as import for export, therefore 510k is not applicable.Modelepk-3000-us is available in the usa with a 510k number k172156.Evaluation summary it was caused due to dust in the unit.In addition, we confirmed that the cooling fan corroded, the power supply unit corroded.And the xenon lamp failed by "end of life" or "degradation"; however, these are not related to the alleged complaint.Repair replaced the cooling fan,power supply unit,xenon lamp.This report is being filed as part of the pentax backlog management plan.
 
Event or Problem Description
Error code 03-2400 displayed.There is also a high-pitched noise from inside the main body.The lamp button blinks (cannot be confirmed).After restarting, the symptomatology disappears and it can use it.This event occurred at the time of before use.There was no report of patient harm.

Brand Name
PENTAX
Common Device Name
VIDEO PROCESSOR (INTERNATIONAL)
Manufacturer (Section D)
HOYA CORPORATION PENTAX TOKYO OFFICE
tsutsujigaoka 1-1-110
akishima-shi, tokyo 196-0 012
JA  196-0012
MDR Report Key12171255
Report Number9610877-2021-10189
Device Sequence Number909535
Product Code PEA
UDI-Device Identifier04961333225262
UDI-Public04961333225262
Combination Product (Y/N)N
Initial Reporter CountryJA
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source foreign,health professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 07/15/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberEPK-3000
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/10/2021
Initial Report FDA Received Date07/15/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1